# SDR UIEA2015071300342

- Difficulty date: July 10, 2015
- Submitted: July 13, 2015
- Operation: Air carrier
- Aircraft: N473MC
- Make and model: Boeing 747-45E
- Aircraft serial: 27174
- Aircraft time: 91,717 hours, 16,167 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Warning
- Condition: False Activation
- Location: Cockpit
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: D

## Discrepancy

AFTER B/O FIRE, MAIN DECK AFT EICAS MSG CONFIRMED.  NO FIRE RETURNED TO BLOCKS.  PERFORMED CMC FIRE WARNING TEST, SYS CHECKED NORMAL IAW AMM 26-14-00-735-067.  NO OTHER MSG NOTED.  NOTICED HIGH HUMIDITY, FOG, ON AFT MAIN DECK CAUSING THE AFT FIRE DETECTORS TO ACTIVATE.  ACFT OK FOR SERVICE.
